Vol. 8, No. 8, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Relative cohomology of cuspidal forms on PEL-type Shimura varieties

Kai-Wen Lan and Benoît Stroh

$\ell$-modular representations of unramified $p$-adic U(2,1)

Robert James Kurinczuk

McKay natural correspondences on characters

Gabriel Navarro, Pham Huu Tiep and Carolina Vallejo

Quantum matrices by paths

Karel Casteels

Twisted Bhargava cubes

Wee Teck Gan and Gordan Savin

Proper triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations

Adrien Dubouloz, David R. Finston and Imad Jaradat

Multivariate Apéry numbers and supercongruences of rational functions

Armin Straub

The image of Carmichael's $\lambda$-function

Kevin Ford, Florian Luca and Carl Pomerance